# SDR CALA2014020690302

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 50,632 hours, 10,913 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Condition: Malfunctioned
- Location: Generator Cntrl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING LT ENG USING AIR CART & EXT POWER LT GEN CONTROL DIED.  CYCLED LT FIRE HANDLE, RESET GEN CONTROL SWITCH, STARTED NR 1 ENG OK.
